# SDR AMTA200400127

- Difficulty date: February 4, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N303TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28648
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND C2 CARGO PIT, AREA UNDER CARGO LOADING SYSTEM, PARTICALLY BY DOOR HAS CORROSION ON FLOOR STATION 727J TO 787.  REMOVED AND REPLCED C-2 PIT FLOOR PANEL REF 737 AMM 25-51-1 0-4.  (M)
